JOURNAL BROWSE
Search
Advanced SearchSearch Tips
MATRIX TYPES WITH DETERMINANTS IN LINEAR FACTORED FORMS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 36, Issue 2,  2014, pp.275-289
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2014.36.2.275
 Title & Authors
MATRIX TYPES WITH DETERMINANTS IN LINEAR FACTORED FORMS
An, Ji Hye; Lee, A Reum; Lee, Seul Bi; Lim, Su San; Song, Seok-Zun;
  PDF(new window)
 Abstract
We study matrix forms whose determinants are easily computable. We give various forms of square matrices whose determinants are products of linear factors related with their entries.
 Keywords
determinant;matrix;
 Language
English
 Cited by
 References
1.
J. Ferrer, D. Mingueza and M. E. Montoro, Determinant of a matrix that commutes with a Jordan matrix, Linear Algebra Appl. 439 (2013), 3945-3954. crossref(new window)

2.
R. A. Horn and C. R. Johnson, Matrix Analysis, Cambridge University Press, Cambridge, ISBN 0-521-38632-2, 1985.

3.
K. Pula, S. Z. Song and I. M. Wanless, Minimum permanents on two faces of the polytope of doubly stochastic matrices, Linear Algebra Appl. 434 (2011), 232-238. crossref(new window)

4.
S. Z. Song, Minimum permanents on a face of the polytope of doubly stochastic matrices, Linear Algebra Appl. 259 (1997), 169-182. crossref(new window)